# SDR MASA2010111001251

- Difficulty date: November 9, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 27,530 hours, 21,846 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 22850081141
- Part serial: 1439
- Condition: Departed
- Location: Nr 1 Nacelle
- Part time: 28,362 hours, 23,374 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE LOWER FAN COWL PANEL MISSING.  PANEL FELL OFF DURING LANDING AND WAS LATER RETRIEVED FROM TUC AIRPORT AUTHORITY.  MX REPLACED FAN COWL.
